# SDR SWAA2024042663456

- Difficulty date: March 14, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-195612<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[02] TOOL UED: EDDY CUREENT EQUIPMENT; PN: NORTEC 600D; SN: 60007161486; DUE DATE: 20-JUL-24;[03] TOOL USED: EDDY CURRENT EWUIPMENT; PN: NORTEC 600;  SN : 60007161486;DUE DATE: 28-JUL-24;[04] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24.;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
